Tbilisi Mathematical Journal

Aspects of invariant submanifolds of a $f_\lambda$-Hsu manifold with complemented frames

Praveen Kumar Mathur and Pravin Kumar Srivastava

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we have discussed the aspects of invariant sub manifolds of a $f_\lambda$-Hsu manifold with complemented frames. The relation between the integrability of Hsu-structure $F$ and that of manifold having $f_\lambda$-Hsu structure with complemented frames has been established. Some other results concerning the normality of $f_\lambda$-Hsu structure with complemented frames have also been obtained.

Article information

Source
Tbilisi Math. J., Volume 12, Issue 1 (2019), 45-54.

Dates
Received: 10 August 2016
Accepted: 10 November 2018
First available in Project Euclid: 26 March 2019

Permanent link to this document
https://projecteuclid.org/euclid.tbilisi/1553565625

Digital Object Identifier
doi:10.32513/tbilisi/1553565625

Mathematical Reviews number (MathSciNet)
MR3954218

Subjects
Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)
Secondary: 53C50: Lorentz manifolds, manifolds with indefinite metrics

Keywords
invariant submanifold $f_\lambda$-Hsu manifold complemented frame

Citation

Mathur, Praveen Kumar; Srivastava, Pravin Kumar. Aspects of invariant submanifolds of a $f_\lambda$-Hsu manifold with complemented frames. Tbilisi Math. J. 12 (2019), no. 1, 45--54. doi:10.32513/tbilisi/1553565625. https://projecteuclid.org/euclid.tbilisi/1553565625


Export citation

References